# SDR UIEA2018102902418

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,214 hours, 15,755 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYS ADVISORY MESSAGE DISPLAYED, WILL NOT WORK INDEPENDENTLY.  COMPLIED WITH EO 6734A156, LT AND RT WEATHER RADAR SYSTEMS OPERATED NORMAL IAW MM 34-43-00, MESSAGE CLEARED.
